Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 33, Number 4

Tame topology of arithmetic quotients and algebraicity of Hodge loci
B. Bakker, B. Klingler and J. Tsimerman.
J. Amer. Math. Soc. 33 (2020), 917-939
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155216
Large genus asymptotics for volumes of strata of abelian differentials
Amol Aggarwal; with an appendix by Anton Zorich.
J. Amer. Math. Soc. 33 (2020), 941-989
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155217
Examples of compact Einstein four-manifolds with negative curvature
Joel Fine and Bruno Premoselli.
J. Amer. Math. Soc. 33 (2020), 991-1038
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155218
Billiards, quadrilaterals and moduli spaces
Alex Eskin, Curtis T. McMullen, Ronen E. Mukamel and Alex Wright.
J. Amer. Math. Soc. 33 (2020), 1039-1086
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155219
Bounds on $2$-torsion in class groups of number fields and integral points on elliptic curves
M. Bhargava, A. Shankar, T. Taniguchi, F. Thorne, J. Tsimerman and Y. Zhao.
J. Amer. Math. Soc. 33 (2020), 1087-1099
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155220
Nonuniqueness and mean-field criticality for percolation on nonunimodular transitive graphs
Tom Hutchcroft.
J. Amer. Math. Soc. 33 (2020), 1101-1165
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155221
Virtual homological spectral radii for automorphisms of surfaces
Yi Liu.
J. Amer. Math. Soc. 33 (2020), 1167-1227
Abstract, references and article information
Full-text PDF
View in AMS MathViewer New
Request permission to use this material Request Permissions
MathSciNet review: 4155222